# SDR HYIA09012017001

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N67786
- Make and model: Cessna 402C
- Aircraft serial: 402C0631
- Aircraft time: 35,511 hours, 25,108 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204121
- Condition: Corroded
- Location: Lt Wing
- Part time: 35,511 hours, 25,108 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING OTHER MAINTENANCE, CORROSION WAS DISCOVERED IN TWO PLACES INSIDE THE FUEL TANK, ON THE FORWARD RADIUS OF THE LH AFT OUTBOARD SPAR CAP (P/N 5122041-21.) THE FIRST AREA WAS FOUND AT W.S. 228.71 TO W.S. 225.71. THE SECOND AREA WAS DISCOVERED AT W.S. 224.21 TO W.S. 221.71. BOTH AREAS OF CORROSION WERE DEEPER THAN THE ALLOWABLE REMOVAL LIMITS PRESCRIBED IN CESSNA'S MEB 95-11-R1 SECTION 3, ITEM B. AS A RESULT, THE SPAR CAP WAS REPLACED WITH NEW.
